# SDR AALA202402075939

- Difficulty date: December 10, 2023
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,844 hours, 38,308 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D5725916200000
- Condition: Corroded
- Location: Ws 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING MAIN LANDING GEAR RETRACTION ACTUATOR ATTACHMENT BRACKET / ANCHORAGE FITTING LOWER FACE BETWEEN WS 70 AND WS 141, BETWEEN RIBS 2 AND 3. REPAIRED ANCHORAGE FITTING PER SRM 57-26-13-300-025.
